# SDR SWAA2022050290206

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 20 BS 767+6; BS 767+8; BS 767+10; BS 767+18; BS 787; BS 787+6. / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT LBL 20 BETWEEN BS727D+14 INCHES . THE LOWEST REMAINING THICKNESS 0.033' ON BLENDED AREA L=3'X W=2.2'XD=0.007' ORIG. MAT. THK.=.040' FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-2 STEP 4A FIG. 103 DETAIL D ;SRM 53-60-53-01-2 TOOL USED ID:ATS1672 ;S/N:65092939; DUE:03/2023; THE LOWEST REMAINING THICKNESS 0.033' ON BLENDED AREA L=3'X W=2.2'XD=0.007' ORIG. MAT. THK.=.040' FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-2 STEP 4A FIG. 103 DETAIL D ;SRM 53-60-53-01-2 TOOL USED ID:ATS1672 ;S/N:65092939; DUE:03/2023 FABRICATED; LOCATED AND DRILLED AFT FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 847 LBL 20 AND SPLICER ANGLE AT BS 727E+10 LBL 20 MADE FROM EXTRUSION BAC1496-377 #7075T62 LOT#1484618-1 IAW SRM 51-40-05-0G-0- AND SRM 53-00-53-2R-5 REPAIR-5 OK TO TREAT AND PRIME;FABRICATED; LOCATED AND DRILLED AFT FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 847 LBL 20 AND SPLICER ANGLE AT BS 727E+10 LBL 20 MADE FROM EXTRUSION BAC1496-377 #7075T62 LOT#1484618-1 IAW SRM 51-40-05-0G-0- AND SRM 53-00-53-2R-5 REPAIR-5 DWG 146A750APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 INSTALLED NEW SPLICE REPAIR ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727E+10 LBL20 IAW SRM 53-00-53-2R-5 REPAIR 5 AND SRM 51-40-02.
